×

Integrable solutions of a mixed type operator equation. (English) Zbl 1195.45017

Let \(\Omega\) be a measurable subset of \(\mathbb{R}^N\) and \(X\) be a finite dimensional Banach space. The authors deal with the existence of solutions for the operator equation
\[ \psi(t)=g(t,\psi(t))+(BN_fUA\psi)(t), \]
where \(A\) and \(B\) are bounded linear operators on \(L^1(\Omega,X)\), \(N_f\) is the Nemytskii operator and \(U\) is the nonlinear Urysohn operator \((U\psi)(t)=\int_{\Omega}u(t,s,\psi(s))\,ds\). The proof of the existence result is based on the Krasnoselskii type theorem for the sum of two operators due to K. Latrach and M. A. Taoudi [Nonlinear Anal., Theory Methods Appl. 66, 2325–2333 (2007; Zbl 1128.45006)].

MSC:

45G10 Other nonlinear integral equations
45N05 Abstract integral equations, integral equations in abstract spaces
47H30 Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.)
47H08 Measures of noncompactness and condensing mappings, \(K\)-set contractions, etc.

Citations:

Zbl 1128.45006
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Appell, J.; De Pascale, E., Su alcuni parametri connessi con la misura di non compattezza di Hausdorff in spazi di funzioni misurabili, Boll. un. mat. ital. B(6), 3, 497-515, (1984) · Zbl 0507.46025
[2] Askhabov, S.N.; Mukhtarov, K.S., On a class of nonlinear integral equations of convolution type, Differ. uravn., 23, 512-514, (1987), (in Russian) · Zbl 0627.45005
[3] Banas, J., On the superposition operator and integrable solutions of some functional equations, Nonlinear anal., 12, 777-784, (1988) · Zbl 0656.47057
[4] Banas, J., Integrable solutions of Hammerstein and Urysohn integral equations, J. aust. math. soc. A., 46, 61-68, (1989) · Zbl 0666.45008
[5] Banas, J., Integrable solutions of a functional integral equation, Rev. mat. univ. complut. Madrid, 2, 1, 31-38, (1989) · Zbl 0679.45003
[6] Banas, J., Applications of measures of weak noncompactness and some classes of operators in the theory of functional equations in the Lebesgue space, Nonlinear anal., 30, 6, 3283-3293, (1997) · Zbl 0894.47040
[7] Corduneanu, C., Integral equations and applications, (1991), Cambridge Univ. Press Cambridge · Zbl 0714.45002
[8] De Blasi, F.S., On a property of the unit sphere in Banach spaces, Bull. math. soc. sci. math. roumanie, 21, 259-262, (1977) · Zbl 0365.46015
[9] Deimling, K., Nonlinear functional analysis, (1985), Springer-Verlag Berlin · Zbl 0559.47040
[10] Dunford, N.; Schwartz, J., Linear operators, part I: general theory, (1958), Interscience publishers New York
[11] El-Sayed, W.G.; El-Bary, A.A.; Darwish, M.A., Solvability of Urysohn integral equation, Appl. math. comput., 145, 487-493, (2003) · Zbl 1038.45005
[12] Emmanuele, G., About the existence of integrable solutions of a functional integral equation, Rev. mat. univ. complut. Madrid, 4, 1, 65-69, (1991) · Zbl 0746.45004
[13] Emmanuele, G., Integrable solutions of a functional integral equation, J. integral equations appl. rev., 4, 1, 89-94, (1992) · Zbl 0755.45005
[14] Emmanuele, G., Integrable solutions of hammerstien integral equations (English summary), Appl. anal., 50, 3-4, 277-284, (1993)
[15] Emmanuele, G., Existence of solutions of a functional integral equation in infinite dimensional Banach spaces, Czechoslovak math. J., 44, 119(4), 603-609, (1994) · Zbl 0822.45007
[16] Emmanuele, G., An existence theorem for hammerstien integral equations, Port. math., 51, 4, 607-611, (1994) · Zbl 0823.45004
[17] Ibrahim, I.A., Solvability of mixed type operator equations, Appl. math. comput., 190, 1344-1352, (2007) · Zbl 1130.47039
[18] Latrach, K., Compactness properties for linear transport operator with abstract boundary conditions in slab geometry, Transp. theory stat. phys., 22, 39-65, (1993) · Zbl 0774.45006
[19] Latrach, K.; Dehici, A., Relatively strictly singular perturbations, essential spectra and applications, J. math. anal. appl., 252, 767-789, (2000) · Zbl 0976.47008
[20] Latrach, K., On a nonlinear stationary problem arising in transport theory, J. math. phys., 37, 1336-1348, (1997) · Zbl 0869.45009
[21] Latrach, K.; Taoudi, M.A.; Zeghal, A., Some fixed point theorems of the Schauder and the krasnosel’skii type and application to nonlinear transport equations, J. differential equations, 221, 256-271, (2006) · Zbl 1091.47046
[22] Latrach, K.; Taoudi, M.A., Existence results for a generalized nonlinear Hammerstein equation on \(L^1\) spaces, Nonlinear anal., 66, 2325-2333, (2007) · Zbl 1128.45006
[23] Lucchetti, R.; Patrone, F., On nemytskii’s operator and its application to the lower semicontinuity of integral functionals, Indiana univ. math. J., 29, 5, 703-735, (1980) · Zbl 0476.47049
[24] Zabrejko, P.P.; Koshelev, A.I.; Krasnosel’skii, M.A.; Mikhlin, S.G.; Rakovshchik, L.S.; Stecenko, V.J., Integral equations, (1975), Noordhoff Leyden
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.